# SDR REXA2017020200217

- Difficulty date: February 2, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 27,120 hours, 24,452 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 601R3103761
- Condition: Cracked
- Location: Bs 469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OVERWING FAIRING ATTACH BRACKET AT BS 469 IS CRACKED.  REMOVED AND REPLACED THE ATTACH BRACKET IAW SRM 51-42-21/51-41-02.
